# SDR DL733030784

- Difficulty date: August 26, 2003
- Submitted: October 6, 2003
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- Aircraft time: 49,703 hours, 33,581 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189929
- Condition: Out Of Tolerance
- Location: Rt Mlg Ww
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT NORMALLY, HAD TO USE OVERRIDE TO RAISE HANDLE.  ONCE GEAR WAS UP AND FLAPS WERE RETRACTED TAKEOFF WARNING HORN SOUNDED UNTIL FLAPS WERE LOWERED AGAIN.  AIRCRAFT RETURNED TO SFO.  SFO LINE MTC T/S TAKEOFF WARNING SYSTEM, FOUND MAIN LANDING GEAR SAFETY SENSOR S106 BAD.  REPLACED SAME, TAKEOFF WARNING SYSTEM NOW CHECKS OK.
